# SDR F3LA2014061601043

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N221FR
- Make and model: Airbus A320-214
- Aircraft serial: 3205
- Aircraft time: 21,257 hours, 11,956 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Part serial: ELACVB16303
- Condition: Failed
- Location: Zone 100
- Part time: 21,257 hours, 11,956 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON THRUST REDUCTION AFTER TAKEOFF ACFT ENTERED ALT LAW & END.  R & R NR 1 ELAC.  OPERATIONS TESTED GOOD IAW MM 278-93-34 PB 401.  PERFORMED LAND CAT 3 CAPABILITY TEST.  OPERATIONS TESTED GOOD IAW AMM 22-97-00-710-001.  ACFT RETAINS CAT IIIB STATUS.
